Edmond Koudjinan
Kaloshin Group
7 Publications
2024 | Published | Journal Article | IST-REx-ID: 18483 |

Kaloshin, Vadim, et al. “Birkhoff Conjecture for Nearly Centrally Symmetric Domains.” Geometric and Functional Analysis, vol. 34, Springer Nature, 2024, pp. 1973–2007, doi:10.1007/s00039-024-00695-6.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12145 |

Koudjinan, Edmond, and Vadim Kaloshin. “On Some Invariants of Birkhoff Billiards under Conjugacy.” Regular and Chaotic Dynamics, vol. 27, no. 6, Springer Nature, 2022, pp. 525–37, doi:10.1134/S1560354722050021.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 8689 |

Chierchia, Luigi, and Edmond Koudjinan. “V.I. Arnold’s ‘“Global”’ KAM Theorem and Geometric Measure Estimates.” Regular and Chaotic Dynamics, vol. 26, no. 1, Springer Nature, 2021, pp. 61–88, doi:10.1134/S1560354721010044.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 9435 |

Kaloshin, Vadim, and Edmond Koudjinan. “Non Co-Preservation of the 1/2 and 1/(2l+1)-Rational Caustics along Deformations of Circles.” ArXiv, 2107.03499, doi:10.48550/arXiv.2107.03499.
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8691 |

Koudjinan, Edmond. “A KAM Theorem for Finitely Differentiable Hamiltonian Systems.” Journal of Differential Equations, vol. 269, no. 6, Elsevier, 2020, pp. 4720–50, doi:10.1016/j.jde.2020.03.044.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8694 |

Golmakani, Ali, et al. “Rigorous Numerics for Critical Orbits in the Quadratic Family.” Chaos, vol. 30, no. 7, 073143, AIP, 2020, doi:10.1063/5.0012822.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 8693 |

Chierchia, Luigi, and Edmond Koudjinan. “V. I. Arnold’s ‘Pointwise’ KAM Theorem.” Regular and Chaotic Dynamics, vol. 24, Springer, 2019, pp. 583–606, doi:10.1134/S1560354719060017.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
Grants
7 Publications
2024 | Published | Journal Article | IST-REx-ID: 18483 |

Kaloshin, Vadim, et al. “Birkhoff Conjecture for Nearly Centrally Symmetric Domains.” Geometric and Functional Analysis, vol. 34, Springer Nature, 2024, pp. 1973–2007, doi:10.1007/s00039-024-00695-6.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12145 |

Koudjinan, Edmond, and Vadim Kaloshin. “On Some Invariants of Birkhoff Billiards under Conjugacy.” Regular and Chaotic Dynamics, vol. 27, no. 6, Springer Nature, 2022, pp. 525–37, doi:10.1134/S1560354722050021.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 8689 |

Chierchia, Luigi, and Edmond Koudjinan. “V.I. Arnold’s ‘“Global”’ KAM Theorem and Geometric Measure Estimates.” Regular and Chaotic Dynamics, vol. 26, no. 1, Springer Nature, 2021, pp. 61–88, doi:10.1134/S1560354721010044.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 9435 |

Kaloshin, Vadim, and Edmond Koudjinan. “Non Co-Preservation of the 1/2 and 1/(2l+1)-Rational Caustics along Deformations of Circles.” ArXiv, 2107.03499, doi:10.48550/arXiv.2107.03499.
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8691 |

Koudjinan, Edmond. “A KAM Theorem for Finitely Differentiable Hamiltonian Systems.” Journal of Differential Equations, vol. 269, no. 6, Elsevier, 2020, pp. 4720–50, doi:10.1016/j.jde.2020.03.044.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8694 |

Golmakani, Ali, et al. “Rigorous Numerics for Critical Orbits in the Quadratic Family.” Chaos, vol. 30, no. 7, 073143, AIP, 2020, doi:10.1063/5.0012822.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 8693 |

Chierchia, Luigi, and Edmond Koudjinan. “V. I. Arnold’s ‘Pointwise’ KAM Theorem.” Regular and Chaotic Dynamics, vol. 24, Springer, 2019, pp. 583–606, doi:10.1134/S1560354719060017.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv